# SDR CALA2013093091577

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 63,417 hours, 24,127 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK FAN PLENUM CHAMBER HAS INTERNAL DAMAGE.  REMOVED RT PACK FAN PLENUM CHAMBER IAW MM 21-52-22-000-001-A.  COMPLETED INSTALLATION IAW MM 21-52-000-001A.  NEEDS OPERATIONAL CHECK & LEAK CHECK. LEAK CHECK ACCOMPLISHED, NO LEAKS.
